zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Partial metric monoids and semivaluation spaces. (English) Zbl 1084.22002
The authors discuss the importance of stable partial metric meet semilattices in quantitative domain theory. In particular they show that the interval domain, the domain of words and the dual complexity space can be modelled as stable partial metric monoids, where a stable partial metric monoid is a partial metric monoid $(X,\cdot,p)$ such that $(X,p)$ is a stable partial metric meet semilattice. They also introduce the notion of a semivaluation monoid and prove that there is a bijection between stable partial metric monoids and semivaluation monoids.

22A15Structure of topological semigroups
22A26Topological lattices, lattices and applications (topological groups)
54E35Metric spaces, metrizability
54H12Topological lattices (topological aspects)
Full Text: DOI
[1] Arenas, F. G.; Puertas, M. L.; Romaguera, S.: Ordered fractal semigroups as a model of computation. Math. comput. Model. 36, 1121-1129 (2002) · Zbl 1027.22002
[2] Birkhoff, G.: Lattice theory. Amer. math. Soc. colloq. Publ. 25 (1984)
[3] Bukatin, M. A.; Scott, J. S.: Towards computing distances between programs via Scott domains. Lecture notes in comput. Sci. 1234, 33-43 (1997) · Zbl 0889.68099
[4] Escardó, M. H.: PCF extended with real numbers. Theoret. comput. Sci. 162, 79-115 (1996) · Zbl 0871.68034
[5] M.H. Escardó, PCF extended with real numbers: A domain-theoretic approach to higher-order exact real number computation, Ph.D. Thesis, Imperial College Univ. London, 1996
[6] Escardó, M. H.:
[7] Fletcher, P.; Lindgren, W. F.: Quasi-uniform spaces. (1982) · Zbl 0501.54018
[8] Heckmann, R.: Approximation of metric spaces by partial metric spaces. Appl. cat. Struct. 7, 71-83 (1999) · Zbl 0993.54029
[9] C. Jones, Probabilistic non-determinism, Ph.D. Thesis, University of Edinburgh, 1989
[10] Kahn, G.: The semantics of a simple language for parallel processing. Proc. IFIP congress 74, 471-475 (1974) · Zbl 0299.68007
[11] Kopperman, R.: Lengths on semigroups and groups. Semigroup forum 25, 345-360 (1982) · Zbl 0502.22002
[12] Künzi, H. P. A.: Nonsymmetric topology. Bolyai soc. Math. stud. 4, 303-338 (1995) · Zbl 0888.54029
[13] Künzi, H. P. A.: Nonsymmetric distances and their associated topologies: about the origins of basic ideas in the area of asymmetric topology. Handbook of the history of general topology, vol. 3 3, 853-968 (2001) · Zbl 1002.54002
[14] Matthews, S. G.: Partial metric topology. Ann. New York acad. Sci. 728, 183-197 (1994) · Zbl 0911.54025
[15] Matthews, S. G.: An extensional treatment of lazy data flow deadlock. Theoret. comput. Sci. 151, 195-205 (1995) · Zbl 0872.68110
[16] S.J. O’Neill, A fundamental study into the theory and application of the partial metric spaces, Ph.D. Thesis, University of Warwick, 1998
[17] Pin, J. E.; Weil, P.: Uniformities on free semigroups. Internat. J. Algebra comput. 9, 431-453 (1999) · Zbl 1028.20036
[18] Romaguera, S.; Schellekens, M.: Quasi-metric properties of complexity spaces. Topology appl. 98, 311-322 (1999) · Zbl 0941.54028
[19] Romaguera, S.; Schellekens, M.: The quasi-metric of complexity convergence. Quaestiones math. 23, 359-374 (2000) · Zbl 0965.54028
[20] Schellekens, M. P.: The smyth completion: A common foundation for denotational semantics and complexity analysis. Electronic notes in theoretical computer science 1, 211-232 (1995)
[21] Schellekens, M. P.: On upper weightable spaces. Ann. New York acad. Sci. 806, 348-363 (1996) · Zbl 0884.54016
[22] Schellekens, M. P.: The correspondence between partial metrics and semivaluations. Theoret. comput. Sci. 315, 135-149 (2004) · Zbl 1052.54026
[23] Schellekens, M. P.: A characterization of partial metrizability. Domains are quantifiable. Theoret. comput. Sci. 305, 409-432 (2003) · Zbl 1043.54011
[24] M.P. Schellekens, P. Waskiewicz, Measurements and valuations, the beginning of a beautiful friendship, Preprint
[25] Smyth, M. B.: Totally bounded spaces and compact ordered spaces as domains of computation. Topology and category theory in computer science, 207-229 (1991)
[26] P. Waskiewicz, Quantitative continuous domains, Technical Report no CSR-01-06, University of Birmingham, 2001